# SDR AALA20072132

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 28693
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 21D TO 28D INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD SEAT 25F FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 21D TO 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
